# SDR GTIA021105

- Difficulty date: September 24, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CABIN STATION 1338 FLOORBEAM CORRODED RBL 20 INCHES.  REMOVED DAMAGED AREA.  FABRICATED ANGLE AND FILLER.  INSTALLED ANGLE AND FILLER.  (M)
